# SDR ASOA20151118067

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 39,397 hours, 29,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 90742
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,939 hours, 15,904 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY EXIT ROW EMERGENCY LIGHTS AT OVERWING DOORS WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
